Exact solution of a minimal recurrence

Keh Ning Chang, Shi-Chun Tsai

Research output: Contribution to journalArticle

2 Scopus citations


In this note we find the exact solution for a minimal recurrence. The proof follows from an interesting combinatorial property. With the exact solution, we can prove an optimal construction of certain fault tolerant circuits.

Original languageEnglish
Pages (from-to)61-64
Number of pages4
JournalInformation Processing Letters
Issue number1
StatePublished - 31 Jul 2000

Fingerprint Dive into the research topics of 'Exact solution of a minimal recurrence'. Together they form a unique fingerprint.

  • Cite this